Alert archive / Kentucky / Wind Advisories in 2019
Wind Advisory 2, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Jan 22, 2019, 1:38 PM CST for 41 counties in Kentucky; Dubois County, Perry County, Indiana. It took effect at Jan 22, 2019, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2019, 1:38 PM CST (19:38 UTC)
- In effect from
- Jan 22, 2019, 9:00 PM CST
- Expired
- Jan 23, 2019, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Louisville, KY
All 43 counties
Dubois County, IN, Perry County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Russell County, KY, Scott County, KY, Simpson County, KY, Taylor County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1949 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
499 WWUS73 KLMK 221938 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 238 PM EST Tue Jan 22 2019 ...Gusty South Winds Late Tonight and Wednesday Morning... .Southerly wind gusts near 40 mph are likely across portions of southern Indiana and central Kentucky. Strongest and most frequent gusts will be in south-central Kentucky. Winds will diminish and shift to the west around midday Wednesday as a cold front pushes through. INZ083-089-KYZ023>028-061>063-070>076-081-082-230500- /O.NEW.KLMK.WI.Y.0002.190123T0300Z-190123T1500Z/ Dubois-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Butler-Edmonson-Hart-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Cumberland-Clinton- Including the cities of Jasper, Tell City, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Burkesville, and Albany 238 PM EST Tue Jan 22 2019 /138 PM CST Tue Jan 22 2019/ ...WIND ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 10 AM EST /9 AM CST/ WEDNESDAY... The National Weather Service in Louisville has issued a Wind Advisory, which is in effect from 10 PM EST /9 PM CST/ this evening to 10 AM EST /9 AM CST/ Wednesday. * TIMING...Late this evening through mid-morning Wednesday. * WINDS...South 20 to 30 mph with gusts near 40 mph. * IMPACTS...Loose objects will be blown around. Difficult driving conditions for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ RAS
4 follow-up statements
313 WWUS73 KLMK 230241 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 941 PM EST Tue Jan 22 2019 ...Gusty South Winds Late Tonight and Wednesday Morning... .Southerly wind gusts near 40 mph are likely across portions of southern Indiana and central Kentucky. Strongest and most frequent gusts will be in south-central Kentucky. Winds will diminish and shift to the west around midday Wednesday as a cold front pushes through. INZ083-089-KYZ023>028-061>063-070>076-081-082-231000- /O.CON.KLMK.WI.Y.0002.190123T0300Z-190123T1500Z/ Dubois-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Butler-Edmonson-Hart-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Cumberland-Clinton- Including the cities of Jasper, Tell City, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Burkesville, and Albany 941 PM EST Tue Jan 22 2019 /841 PM CST Tue Jan 22 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ WEDNESDAY... * TIMING...Late this evening through mid-morning Wednesday. * WINDS...South 20 to 30 mph with gusts near 40 mph. * IMPACTS...Loose objects will be blown around. Difficult driving conditions for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ RAS/AMS
762 WWUS73 KLMK 230837 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 337 AM EST Wed Jan 23 2019 INZ083-089-KYZ023>028-061>063-070>076-081-082-231500- /O.CON.KLMK.WI.Y.0002.000000T0000Z-190123T1500Z/ Dubois-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Butler-Edmonson-Hart-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Cumberland-Clinton- Including the cities of Jasper, Tell City, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Burkesville, and Albany 337 AM EST Wed Jan 23 2019 /237 AM CST Wed Jan 23 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... * TIMING...Through mid-morning Wednesday. * WINDS...South 20 to 30 mph with gusts near 40 mph. * IMPACTS...Loose objects will be blown around. Difficult driving conditions for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
567 WWUS73 KLMK 231358 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 858 AM EST Wed Jan 23 2019 ...Gusty Winds Through Midday... .Gusty south winds are likely through midday across most of central Kentucky. INZ083-089-KYZ023>025-231500- /O.CAN.KLMK.WI.Y.0002.000000T0000Z-190123T1500Z/ Dubois-Perry-Hancock-Breckinridge-Meade- Including the cities of Jasper, Tell City, Lewisport, Hawesville, Hardinsburg, and Brandenburg 858 AM EST Wed Jan 23 2019 /758 AM CST Wed Jan 23 2019/ ...WIND ADVISORY IS CANCELLED... The National Weather Service in Louisville has cancelled the Wind Advisory. Breezy conditions will continue with gusts to 30 mph possible. $$ KYZ036-037-039>043-045>049-053>057-064>067-077-078-231800- /O.EXB.KLMK.WI.Y.0002.000000T0000Z-190123T1800Z/ Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson- Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard- Madison-Green-Taylor-Casey-Lincoln-Adair-Russell- Including the cities of Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford, Columbia, and Jamestown 858 AM EST Wed Jan 23 2019 /758 AM CST Wed Jan 23 2019/ ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... The National Weather Service in Louisville has issued a Wind Advisory, which is in effect until 1 PM EST /noon CST/ this afternoon. * TIMING...Through midday today. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * IMPACTS...Loose objects will be blown around. Difficult driving conditions for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ KYZ026>028-061>063-070>076-081-082-231800- /O.EXT.KLMK.WI.Y.0002.000000T0000Z-190123T1800Z/ Ohio-Grayson-Hardin-Butler-Edmonson-Hart-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Cumberland-Clinton- Including the cities of Hartford, Leitchfield, Elizabethtown, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Burkesville, and Albany 858 AM EST Wed Jan 23 2019 /758 AM CST Wed Jan 23 2019/ ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... * TIMING...Through midday today. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * IMPACTS...Loose objects will be blown around. Difficult driving conditions for high profile vehicles on east-west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of over 40 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ RAS
650 WWUS73 KLMK 231801 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 101 PM EST Wed Jan 23 2019 KYZ026>028-036-037-039>043-045>049-053>057-061>067-070>078-081- 082-231915- /O.EXP.KLMK.WI.Y.0002.000000T0000Z-190123T1800Z/ Ohio-Grayson-Hardin-Scott-Harrison-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Hartford, Leitchfield, Elizabethtown, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 101 PM EST Wed Jan 23 2019 /1201 PM CST Wed Jan 23 2019/ ...WIND ADVISORY HAS EXPIRED... Winds have started to diminish across the area, so the Wind Advisory has been allowed to expire. Breezy conditions will continue east of I-65, with gusts near 30 mph through mid- afternoon. $$ RAS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Jan 22, 5:26 AM CST, 8 hours 12 minutes earlier.
Area forecast discussion, Jan 22, 5:26 AM CST, 8 hours 12 minutes before
Area Forecast Discussion National Weather Service Louisville KY 626 AM EST Tue Jan 22 2019 ...Updated Aviation Discussion... .Short Term...(Today and tonight) Issued at 318 AM EST Tue Jan 22 2019 Surface high pressure ridge was located over the far eastern Great Lakes region and into western New England. A deep surface easterly flow was seen over southern IN and Kentucky this morning. Satellite imagery revealed clear to partly cloudy skies. Clouds were generally limited to high cirrus streaming in from the west. Temperatures this morning are quite a bit warmer than yesterday at this time. Readings were generally in the upper teens to the lower 20s. Some mid to upper 20s were located from far southwest KY eastward along the KY/TN border area. No significant weather is expected over the next few hours. With a low-level jet axis pushing eastward into the region, we should see temperatures actually rise a few degrees as we approach sunrise. For today, a breezy and dry day is expected. Filter sunshine will be possible this morning, but mid-high level cloudiness will thicken throughout the day. Surface winds will switch from the east/southeast this morning to the south by afternoon. Sustained winds of 15 to 20 MPH with gusts in the 25-30 MPH range will be possible this afternoon. The southerly winds will bring warmer air into the region. However, temps may be offset a bit in the north due to residual snow cover over the area. Current thinking is that highs will warm into the upper 30s over southern IN with lower 40s over KY areas between the Ohio River and the WK/BG Parkways. South of the WK/BG Parkway temperatures will likely warm into the 43 to 48 degree range. A few spots along the KY/TN border region may touch 50. Moving into tonight, the next weather system will approach from the west. Light rain showers are expected to enter the region after midnight and then gradually work eastward across the area after midnight. Most locations will likely have rain ongoing by sunrise Wednesday. Lows tonight will be much warmer with lows ranging from 38-40 across southern IN and northern KY with 40-44 down across southern KY. .Long Term...(Wednesday through Monday) Issued at 306 AM EST Tue Jan 22 2019 Wednesday - Wednesday Night... ...Widespread Rain, Then A Change To Wintry Precip & Cold... A strong surface low will move from the Great Lakes to eastern Canada during this time, with the trailing cold front quickly passing through the Ohio River Valley region. SW flow through a deep layer will be in place ahead of a central CONUS trough, with strong right entrance region presence (140 knots) over the Ohio River Valley helping to aid a good low level jet response. The deep moisture transport under this pattern will result in precipitable water values topping out around 1 inch, with is about 250% above normal for this time of year. Will continue to advertise a 100% chance of rain Wednesday with total amounts on either side of 1 inch south of the Ohio River. We have seen a lot of rain lately, so there is some concern for a nuisance flood threat but hopefully the progressive nature and relatively low overall QPF will mitigate more widespread concerns. Warm advection will also initially be strong at the surface, and we'll see mild temperatures peaking in the upper 40s and low 50s early Wednesday. The arctic boundary will quickly crash into the area from W to E, with temps quickly falling through the afternoon and evening. As the cold air undercuts the ongoing precipitation, we'll likely see a pretty rapid change from rain to snow, although a brief mix is also possible in between. It doesn't look we will have too much time to accumulate snow as the system quickly pushes east Wednesday night. So, will continue with light accums under an inch mainly east of I-65. Some data suggest that a loss of ice crystals with the loss of deep saturation could give a more prolonged period of freezing rain or drizzle east of I-65 so will have to keep an eye on that potential. Overall, this event looks a lot like the Saturday night event, only a lighter version in terms of QPF, Snow, & winds. Thursday - Monday... ...Cold With Several Chances For Light Snow... Deep troughing will encompass much of the CONUS through the rest of the week into the weekend. Several shots of reinforcing cold air will intrude into the area from fast moving clippers embedded in the NW flow. The most notable shot of cold air arrives Thursday night into Friday where lows mostly drop down into the low and mid teens and highs only reach the mid to upper 20s. Otherwise, highs are mostly in the 30s with lows in the 20s each day/night. At this point, the most notable snow shower chances would be Thursday night across the northern CWA and again Saturday afternoon into the evening. && .Aviation...(12Z TAF Issuance) Updated at 625 AM EST Tue Jan 22 2019 VFR conditions are expected through much of the forecast period. We'll see a short period of LLWS at the terminals this morning until around 22/15Z. For the late morning and afternoon period, the main issue will be gusty winds with south-southeasterly winds of 15-20kts with gusts up to 30kts being possible. For tonight, we'll see light rain start to move into the region after 23/00Z. For now will just keep VCSH in the TAFs with a continued period of gusty SSE winds. LLWS will also be an issue overnight as a 55-60kt LLJ pulls into the region from the west. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...MJ Long Term....BJS Aviation.....MJ
Hazardous weather outlook, Jan 22, 2:57 AM CST, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 357 AM EST Tue Jan 22 2019 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-230900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 357 AM EST Tue Jan 22 2019 /257 AM CST Tue Jan 22 2019/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The next weather system to affect the region looks to arrive Wednesday bringing a round of rain and then some snow as precipitation exits east of the region Wednesday night. Any accumulations appear to be light at this time. Area creeks and rivers may experience some rises during this time, some of which could rise into minor flood stage toward the end of the week. After that, fast-moving disturbances will bring additional chances for wintry weather Thursday night and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. BJS
In the hours before
Local storm report, Jan 22, 10:11 AM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1111 AM EST TUE JAN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM SNOW SAINT ANTHONY 38.32N 86.83W
01/20/2019 M2.3 INCH DUBOIS IN TRAINED SPOTTER
SATURDAY NIGHT INTO SUNDAY MORNING.
0210 PM SNOW MADISON 38.76N 85.38W
01/20/2019 E3.5 INCH JEFFERSON IN PUBLIC
RELAYED VIA TWITTER.
0200 PM SNOW WINCHESTER 38.00N 84.19W
01/20/2019 M1.5 INCH CLARK KY PUBLIC
RELAYED VIA FACEBOOK MESSAGE.
0100 PM SNOW 1 NE SCOTTSBURG 38.70N 85.77W
01/20/2019 E3.0 INCH SCOTT IN PUBLIC
TWITTER REPORT WITH PICTURE OF SNOWFALL FOR
THE EVENT JUST NORTHEAST OF SCOTTSBURG.
1129 AM SNOW 4 SW KNOB LICK 37.05N 85.73W
01/20/2019 M1.9 INCH METCALFE KY EMERGENCY MNGR
1010 AM SNOW 7 NNE SPEARS 37.96N 84.38W
01/20/2019 M1.8 INCH FAYETTE KY BROADCAST MEDIA
EVENT TOTAL OF 1.75 INCHES.
1000 AM SNOW JASPER 38.39N 86.94W
01/20/2019 M2.8 INCH DUBOIS IN COUNTY OFFICIAL
EVENT TOTAL.
1000 AM SNOW 2 S BROOKS 38.05N 85.72W
01/20/2019 M2.5 INCH BULLITT KY COCORAHS
MEASURED AT KY-BT-1.
0930 AM SNOW 5 NNW TARRAPIN 37.94N 84.97W
01/20/2019 E1.8 INCH ANDERSON KY PUBLIC
TWITTER REPORT RELAYING AN AVERAGE OF 1.75
INCHES IN SOUTH CENTRAL ANDERSON COUNTY.
0900 AM SNOW 7 N HEFLIN 37.59N 86.99W
01/20/2019 M1.5 INCH OHIO KY COCORAHS
MEASURED AT KY-OH-9.
0843 AM SNOW 1 WNW NEW HOPE 37.64N 85.54W
01/20/2019 M2.0 INCH NELSON KY TRAINED SPOTTER
0830 AM SNOW GREENSBURG 37.26N 85.50W
01/20/2019 M1.6 INCH GREEN KY EMERGENCY MNGR
0820 AM SNOW 1 W VERSAILLES 38.05N 84.75W
01/20/2019 E1.0 INCH WOODFORD KY PUBLIC
TWITTER REPORT OF APPROXIMATELY ONE INCH OF
SNOW WITH A THIN LAYER OF ICE UNDERNEATH.
0814 AM SNOW 1 N LIBERTY 37.33N 84.93W
01/20/2019 M1.5 INCH CASEY KY TRAINED SPOTTER
0800 AM SNOW 1 W BALLTOWN 37.73N 85.52W
01/20/2019 M2.8 INCH NELSON KY COCORAHS
MEASURED AT KY-NL-4.
0800 AM SNOW 1 SSE RADCLIFF 37.81N 85.93W
01/20/2019 M2.5 INCH HARDIN KY COCORAHS
MEASURED AT KY-HD-15.
0800 AM SNOW 6 NW SWITZER 38.30N 84.83W
01/20/2019 M3.0 INCH FRANKLIN KY COCORAHS
MEASURED AT KY-FR-8.
0800 AM SNOW 4 NNW BEDFORD 38.65N 85.36W
01/20/2019 M1.3 INCH TRIMBLE KY COCORAHS
MEASURED AT KY-TB-1.
0800 AM SNOW TAYLORSVILLE 38.03N 85.34W
01/20/2019 M1.0 INCH SPENCER KY BROADCAST MEDIA
TWITTER REPORT WITH IMAGE OF SNOW COVERING
THE GROUND.
0800 AM SNOW 3 N CHARLESTOWN 38.49N 85.67W
01/20/2019 M1.6 INCH CLARK IN PUBLIC
MEASURED AT IN-CK-6.
0800 AM SNOW 1 NNE RUSSELLVILLE 36.86N 86.89W
01/20/2019 M3.0 INCH LOGAN KY COCORAHS
MEASURED AT KY-LG-3.
0800 AM SNOW 3 ESE SCOTTSVILLE 38.38N 85.87W
01/20/2019 M2.2 INCH FLOYD IN COCORAHS
MEASURED AT IN-FD-2.
0750 AM SNOW 5 SW LEXINGTON 38.00N 84.56W
01/20/2019 M1.0 INCH FAYETTE KY BROADCAST MEDIA
0739 AM SNOW 3 NNW FLIPPIN 36.76N 85.90W
01/20/2019 M1.0 INCH MONROE KY COCORAHS
MEASURED AT KY-MO-1.
0730 AM SNOW WESTPORT 38.49N 85.47W
01/20/2019 M1.5 INCH OLDHAM KY COCORAHS
MEASURED AT KY-OL-12.
0705 AM SNOW 1 NNE PROSPECT 38.59N 86.61W
01/20/2019 M7.0 INCH ORANGE IN CO-OP OBSERVER
0700 AM SNOW 3 NNE PILOT KNOB 38.32N 86.34W
01/20/2019 M2.4 INCH CRAWFORD IN COCORAHS
MEASURED AT IN-CW-3.
0700 AM SNOW 2 NE HOLLAND 36.72N 86.03W
01/20/2019 M1.2 INCH ALLEN KY COCORAHS
MEASURED AT KY-AL-4.
0700 AM SNOW 1 SE NICHOLASVILLE 37.87N 84.56W
01/20/2019 M1.5 INCH JESSAMINE KY COCORAHS
MEASURED AT KY-JS-9.
0700 AM SNOW 2 SE ELIZABETHTOWN 37.69N 85.84W
01/20/2019 M2.0 INCH HARDIN KY COCORAHS
MEASURED AT KY-HD-5.
0700 AM SNOW 2 W MIDDLETOWN 38.24N 85.56W
01/20/2019 M2.4 INCH JEFFERSON KY COCORAHS
MEASURED AT KY-JF-47.
0700 AM SNOW CELESTINE 38.38N 86.78W
01/20/2019 M2.1 INCH DUBOIS IN COCORAHS
MEASURED AT IN-DB-11.
0700 AM SNOW 1 SE LIBERTY 37.30N 84.92W
01/20/2019 M1.8 INCH CASEY KY COCORAHS
MEASURED AT KY-CS-4.
0700 AM SNOW 2 NW RINEYVILLE 37.77N 85.99W
01/20/2019 M2.5 INCH HARDIN KY COCORAHS
MEASURED AT KY-HD-14.
0700 AM SNOW 3 NNW SALVISA 37.96N 84.89W
01/20/2019 M1.5 INCH ANDERSON KY COCORAHS
MEASURED AT KY-AN-3.
0700 AM SNOW 4 SE PEWEE VALLEY 38.27N 85.44W
01/20/2019 M2.0 INCH JEFFERSON KY COCORAHS
MEASURED AT KY-JF-32.
0700 AM SNOW 2 NNE LA GRANGE 38.43N 85.36W
01/20/2019 M2.5 INCH OLDHAM KY COCORAHS
MEASURED AT KY-OL-8.
0700 AM SNOW 2 N JEFFERSONTOWN 38.23N 85.56W
01/20/2019 M2.3 INCH JEFFERSON KY COCORAHS
MEASURED AT KY-JF-63.
0700 AM SNOW 1 S HANOVER 38.70N 85.47W
01/20/2019 M2.0 INCH JEFFERSON IN COCORAHS
MEASURED AT IN-JF-1.
0700 AM SNOW 5 SE GRAVEL SWITCH 37.52N 85.00W
01/20/2019 M1.8 INCH CASEY KY COCORAHS
MEASURED AT KY-CS-1.
0700 AM SNOW 1 WNW FORKS OF ELKHORN 38.22N 84.82W
01/20/2019 M3.1 INCH FRANKLIN KY COCORAHS
MEASURED AT STATION KY-FR-1.
0700 AM SNOW 1 WNW DUNCAN 37.86N 85.01W
01/20/2019 M1.6 INCH MERCER KY COCORAHS
MEASURED AT KY-ME-8.
0700 AM SNOW 1 WNW BOWLING GREEN 36.98N 86.46W
01/20/2019 M1.8 INCH WARREN KY COCORAHS
MEASURED AT KY-WR-26.
0700 AM SNOW 2 ESE LEOPOLD 38.09N 86.56W
01/20/2019 M1.2 INCH PERRY IN COCORAHS
MEASURED AT IN-PY-6.
0700 AM SNOW 1 ESE CORYDON 38.21N 86.11W
01/20/2019 M2.0 INCH HARRISON IN COCORAHS
MEASURED AT IN-HR-3.
0700 AM SNOW 1 SW PEWEE VALLEY 38.30N 85.50W
01/20/2019 M1.9 INCH JEFFERSON KY COCORAHS
MEASURED AT KY-JF-1.
0700 AM SNOW 2 N GEORGETOWN 38.23N 84.55W
01/20/2019 M1.4 INCH SCOTT KY COCORAHS
MEASURED AT KY-SC-1.
0700 AM SNOW 2 NNW WHITE CLOUD 38.26N 86.25W
01/20/2019 M2.5 INCH HARRISON IN COCORAHS
MEASURED BY IN-HR-5.
0630 AM SNOW 1 NNW PLEASURE RIDGE PA 38.16N 85.86W
01/20/2019 M1.5 INCH JEFFERSON KY COCORAHS
MEASURED AT KY-JF-10.
0630 AM SNOW 2 E CRESTWOOD 38.34N 85.44W
01/20/2019 M3.0 INCH OLDHAM KY TRAINED SPOTTER
MEASURED EARLIER THIS MORNING OFF NORTHWOOD
DR NEAR HWY 22.
0600 AM SNOW 1 NW JEFFERSONVILLE 38.31N 85.74W
01/20/2019 E1.0 INCH CLARK IN COCORAHS
MEASURED AT IN-CK-18.
0600 AM SNOW 2 SSE LEXINGTON 38.02N 84.50W
01/20/2019 M2.0 INCH FAYETTE KY COCORAHS
MEASURED AT KY-FY-9.
0558 AM SNOW RICHMOND 37.74N 84.29W
01/20/2019 M1.1 INCH MADISON KY PUBLIC
0530 AM SNOW 2 SSE BUCKNER 38.36N 85.42W
01/20/2019 M1.8 INCH OLDHAM KY NWS EMPLOYEE
0500 AM SNOW 5 NE KEENE 37.98N 84.56W
01/20/2019 M1.3 INCH FAYETTE KY COCORAHS
MEASURED AT KY-FY-32.
0435 AM SNOW 2 NE LEXINGTON 38.06N 84.48W
01/20/2019 M1.3 INCH FAYETTE KY BROADCAST MEDIA
0400 AM SNOW 2 WSW HAMBURG 38.37N 85.80W
01/20/2019 M2.3 INCH FLOYD IN COCORAHS
MEASURED AT IN-FD-7.
0318 AM SNOW 1 NW LEITCHFIELD 37.49N 86.30W
01/20/2019 M3.5 INCH GRAYSON KY PUBLIC
0300 AM SNOW VALLEY STATION 38.10N 85.86W
01/20/2019 M2.4 INCH JEFFERSON KY PUBLIC
NEW SNOW AND SLEET THAT FELL BETWEEN 9 PM ON
THE 19TH AND 3 AM ON THE 20TH.
0300 AM SNOW VALLEY STATION 38.10N 85.86W
01/20/2019 M2.4 INCH JEFFERSON KY PUBLIC
SNOW FELL FROM 9 PM TO 3 AM.
0235 AM SNOW 4 NW OKOLONA 38.18N 85.73W
01/20/2019 M2.3 INCH JEFFERSON KY ASOS
SDF STORM TOTAL SNOWFALL.
0230 AM SNOW 4 E MIDDLETOWN 38.23N 85.45W
01/20/2019 M2.4 INCH JEFFERSON KY TRAINED SPOTTER
0230 AM SNOW 4 E MIDDLETOWN 38.23N 85.45W
01/20/2019 M3.0 INCH JEFFERSON KY TRAINED SPOTTER
0225 AM SNOW 2 N GLASGOW 37.02N 85.92W
01/20/2019 M1.8 INCH BARREN KY PUBLIC
0200 AM SNOW RUSSELLVILLE 36.84N 86.89W
01/20/2019 M3.0 INCH LOGAN KY PUBLIC
0115 AM SNOW BOWLING GREEN 36.97N 86.44W
01/20/2019 M2.2 INCH WARREN KY CO-OP OBSERVER
BWG OFFICIAL SNOWFALL.
0115 AM SNOW 1 NNW BOWLING GREEN 36.99N 86.45W
01/20/2019 M1.6 INCH WARREN KY TRAINED SPOTTER
1.6 INCHES OF SNOW MEASURED ON WKU CAMPUS BY
WHITE SQUIRREL WEATHER.
0112 AM SNOW ELIZABETHTOWN 37.70N 85.87W
01/20/2019 M3.3 INCH HARDIN KY PUBLIC
0110 AM SNOW BARDSTOWN 37.81N 85.46W
01/20/2019 E2.0 INCH NELSON KY PUBLIC
0100 AM SNOW 2 SSW HIGHVIEW 38.12N 85.64W
01/20/2019 M1.3 INCH JEFFERSON KY OFFICIAL NWS OBS
0.5 INCHES SINCE MIDNIGHT.
1210 AM SNOW CORYDON 38.21N 86.13W
01/20/2019 M2.0 INCH HARRISON IN PUBLIC
1200 AM SNOW 3 NW OKOLONA 38.17N 85.73W
01/20/2019 M1.1 INCH JEFFERSON KY ASOS
MIDNIGHT SNOWFALL OBSERVATION AT LOUISVILLE
INTERNATIONAL AIRPORT.
1155 PM SNOW MIDDLETOWN 38.24N 85.52W
01/19/2019 M1.3 INCH JEFFERSON KY PUBLIC
1148 PM SNOW 1 N RADCLIFF 37.84N 85.94W
01/19/2019 M2.3 INCH HARDIN KY EMERGENCY MNGR
2.3 INCHES OF SNOW REPORTED BY HARDIN COUNTY
EM IN RADCLIFF.
1143 PM SNOW 1 ESE VINE GROVE 37.81N 85.95W
01/19/2019 M2.3 INCH HARDIN KY AMATEUR RADIO
2.3 INCHES OF SNOW MEASURED BY AMATEUR RADIO
OPERATOR.
1139 PM SNOW HUNTINGBURG 38.29N 86.96W
01/19/2019 M1.8 INCH DUBOIS IN PUBLIC
1.8 INCHES MEASURED IN HUNTINGBURG, IN.
1136 PM SNOW HUNTINGBURG 38.29N 86.96W
01/19/2019 M1.8 INCH DUBOIS IN COCORAHS
1128 PM SNOW WEST BADEN SPRINGS 38.57N 86.62W
01/19/2019 M4.0 INCH ORANGE IN PUBLIC
4.0 INCHES OF SNOW MEASURED BY HOTEL
SECURITY AT WEST BADEN SPRINGS HOTEL.
1030 PM SNOW PAOLI 38.56N 86.47W
01/19/2019 E3.0 INCH ORANGE IN 911 CALL CENTER
REPORTED AT PAOLI, IN.
&&Nearby
Wind Advisories in Kentucky, 2019Wind Advisories in Indiana, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.